On numerical semigroups with embedding dimension three

Document Type: Research Paper

Authors

Amirkabir University of Technology

Abstract

Let $f\neq1,3$ be a positive integer‎. ‎We prove that there exists a numerical semigroup $S$ with embedding dimension three such that $f$ is the Frobenius number of $S$‎. ‎We also show that‎ ‎the same fact holds for affine semigroups in higher dimensional monoids‎.

Keywords

Main Subjects


[1] A. Assi, P. A. Garca-Sanchez and I. Ojeda, Frob enius vectors, Hilb ert series and Gluings of Affine Semigroups, J. Commut. Algebra , 7 (2015) 317{335.

[2] A. Assi, The Frob enius vector of a free affine semigroup, J. Algebra Appl., 11 (2012) 1-10.

[3] F. Curtis, On formulas for the Frob enius numb er of a numerical semigroup, Math. Scand, 67 (1990) 190-192.

[4] G. L. Feng and T. R. N. Rao, A simple approach for construction of algebraic-geometric co des from affine plane curves, IEEE Trans. Inform. Theory, 40 (1994) 1003-1012.

[5] R. Frob erg , The Frob enius numb er of some semigroups, Comm. Algebra, 22 (1994) 6021-6024.

[6] C. Kirfel and G. R. Pellikaan, The minimum distance of co des in an array coming from telescopic semigroups, (sp ecial issue), IEEE Trans. Inform. Theory, 41 (1995) 1720-1732.

[7] O. J. Rodseth, On a linear Diophantine problem of Frob enius, J. Reine Angew. Math., 301 (1978) 171-178.

[8] J. C. Rosales, P. A. Garca-Sanchez and J. I. Garcia-Garcia, Every p ositive integer is the Frob enius numb er of a numerical semigroup with three generators, Math. Scand., 94 (2004) 5-12.

[9] J. C. Rosales and P. A. Garca-Sanchez, Numerical Semigroups, Developments in mathematics, 20, Springer, New York, 2009.

[10] J. C. Rosales and P. A. Garca-Sanchez, On Cohen-Macaulay and gorenstein simplicial affine semigroups, Proc. Edinburgh Math. Soc. (2), 41 (1998) 517-537.

[11] J. C. Rosales and P. A. Garca-Sanchez, On free affine semigroups, Semigroup Forum, 58 (1999) 367-385.

[12] J. J. Sylvester, Mathematical questions with their solutions , Educational Times, 41 (1884) 171-178.

[13] B. Vizvari, Generation of uniformly distributed random vectors of good quality, Rutgers University, Rutgers Center for Op erations Research, 1994 1-11.

[14] B. Vizvari, On a generalization of the Frobenius problem, Technical Rep ort MN/30 Computer and Automation Inst., Hungarian Academy of Sciences, 1987.